Alert archive / Arkansas / Flash Flood Warnings in 2000
Flash Flood Warning 10, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Jun 11, 2000, 4:26 PM CDT for Miller County, Arkansas; Bowie County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2000, 4:26 PM CDT (21:26 UTC)
- Expired
- Jun 11, 2000, 8:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Shreveport, LA
- Area
- Whole counties
Counties Miller County, AR, Bowie County, TX
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 364 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KSHV 112127 FFWSHV ARC091-TXC037-120115- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 426 PM CDT SUN JUN 11 2000 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLASH FLOOD WARNING FOR... WESTERN MILLER COUNTY IN ARKANSAS SOUTHEASTERN BOWIE COUNTY IN TEXAS * UNTIL 815 PM CDT * AT 417 PM CDT...THE TEXARKANA EMERGENCY MANAGEMENT OFFICE REPORTED NIX CREEK OVER ITS BANKS IN TEXARKANA AS WELL AS SEVERAL STREETS SUFFERING FROM SIGNIFICANT FLOODING IN THE TEXARKANA AREA. INTERSTATE 30 ALSO WAS SUFFERING FROM SOME FLOODING AS WELL. NUMEROUS THUNDERSTORMS MOVING ACROSS THE TEXARKANA AREA DURING THIS SUNDAY AFTERNOON HAVE PRODUCED SOME TWO TO FOUR INCHES OF RAINFALL THAT HAVE RESULTED IN SIGNIFICANT URBAN STREET AND SMALL STREAM FLOODING IN THE TEXARKANA AREA. THE SHREVEPORT DOPPLER WEATHER RADAR AT 425 PM CONTINUED TO SHOW THUNDERSTORMS PRODUCING HEAVY RAINFALL JUST SOUTHWEST OF TEXARKANA NEAR LAKE WRIGHT PATMAN. SHOWERS AND THUNDERSTORMS WILL CONTINUE IN THE TEXARKANA AREA THROUGH AT LEAST SUNSET THIS EVENING AND MAY FURTHER EXACERBATE URBAN STREET AND SMALL STREAM FLOODING IN THE TEXARKANA AREA. THE THUNDERSTORMS PRODUCING THE HEAVY RAINFALL CONTINUED TO MOVE NORTH NEAR 25 MILES AN HOUR. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. NIX AND COWHORN CREEKS WILL RISE TO OUT THEIR BANKS IN THE TEXARKANA AREA. CHILDREN SHOULD NOT PLAY IN OR NEAR DRAINAGE DITCHES OR STORM DRAINS. DRIVERS MUST NOT ATTEMPT TO DRIVE THROUGH FLOODED STREETS OR UNDERPASSES. REPEATING...THE NATIONAL WEATHER SERVICE HAS ISSUED A FLASH FLOOD WARNING FOR... WESTERN MILLER COUNTY IN ARKANSAS SOUTHEASTERN BOWIE COUNTY IN TEXAS UNTIL 815 PM CDT. |
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 1:45 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 11, 1:45 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 145 PM CDT SUN JUN 11 2000 TROPICAL MOISTURE CONTINUES TO ADVECT CLOCKWISE AROUND BROAD UPPER RIDGE CENTERED OVER GEORGIA. ALL MODELS CONTINUE TO AGREE THAT HEIGHTS WILL SLOWLY RISE ACROSS THE KSHV FORECAST AREA...THUS RAIN CHANCES AND AREAL COVERAGE WILL CONTINUE TO SLOWLY DECREASE. NEVERTHELESS...TROPICAL AIRMASS WILL REMAIN THUS WILL BE NECSSARY TO INCLUDE CHANCE OF RAIN ACROSS ALL OF THE REGION INCLUDING A MENTION OF SHOWERS ACROSS NE LA IN AND AROUND MLU. MRF MOVES A RATHER DEEP SHORTWAVE TROF THROUGH THE CENTRAL PART OF THE COUNTRY THURSDAY AND FRIDAY. WITH SUCH A DEEP TROF...WILL CONTINUE TO MENTION SCATTERED SHOWERS AND THUNDERSTORMS IN THE EXTENDED PERIOD AS WELL. SHV 71/90/71/90 2222 MLU 71/90/72/90 0202 TXK 70/87/70/87 2323 TYR 72/88/72/88 3323 LFK 72/90/72/90 3323 .SHV...NONE.
In the hours before
Special weather statement, Jun 11, 10:30 AM CDT, 5 hours 56 minutes before
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-111730- THUNDERSTORM OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1030 AM CDT SUN JUN 11 2000 RICH...TROPICAL MOISTURE WILL CONTINUE TO STREAM NORTHWARD THIS AFTERNOON AND TONIGHT ACROSS ALL OF THE FOUR STATE REGION. THE RESULT WILL BE SCATTERED SHOWERS AND A FEW THUNDERSTORMS THAT COULD PRODUCE SOME LOCALLY HEAVY RAINFALL AT TIMES. WHILE NO ORGANIZED SEVERE WEATHER IS EXPECTED...SOME OF THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG AND GUSTY WINDS. THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...STORM SPOTTERS AND HAM RADIO OPGERATORS...IS NOT ANTICIPATED TODAY THROUGH TONIGHT.
Nearby
Flash Flood Warnings in Arkansas, 2000Flash Flood Warnings in Texas, 2000Every flash flood warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.